Asian Journal of Information Technology

Year: 2005
Volume: 4
Issue: 5
Page No. 485 - 488

Legendre Wavelets Rule for Definite Integrals

Authors : H. Parsian

Abstract: In this paper we introduce a new numerical method to computation of definite integrals. This method is based on Legendre wavelets. In usual numerical rules such as Simpson`s rule, we needs the values of integrand on the various points(at least three points of interval). However, in wavelet method we needs the integrand and first derivative of it at one point. In general, the wavelets rule is an accurate rule for any polynomials of degree n if we have the values of integrand and derivatives at one point of interval.

How to cite this article:

H. Parsian , 2005. Legendre Wavelets Rule for Definite Integrals . Asian Journal of Information Technology, 4: 485-488.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved